Derivations on Jordan-Banach algebras

Tom 118 / 1996

A. R Villena Studia Mathematica 118 (1996), 205-229 DOI: 10.4064/sm-118-3-205-229

Streszczenie

We establish that all derivations on a semisimple Jordan-Banach algebra are automatically continuous. By showing that "almost all" primitive ideals in the algebra are invariant under a given derivation, the general case is reduced to that of primitive Jordan-Banach algebras.

Autorzy

  • A. R Villena

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek